# SDR DXTA2024081200185

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: One
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

OVERWEIGHT LANDING: EMERGENCY LANDING. LANDED 200 LBS OVERWEIGHT AFTER DECLARING AN EMERGENCY FOR PRIMARY AND SECONDARY STAB TRIM FAILURES ON TAKEOFF. PERFORMED NJA0SS001 (UNSQ-IEDULED HARD OR OVERWEIGHT INSPECTION) IAW C680A AMM 5-50-00. NO DEFECTS NOTED. WORKED WITH SQUAWK 2.4
